Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear vector fields on $ \tilde{G}_k(\mathbf{R}^n)$


Authors: Maria Luiza Leite and Isabel Dotti de Miatello
Journal: Proc. Amer. Math. Soc. 80 (1980), 673-677
MSC: Primary 57R25
DOI: https://doi.org/10.1090/S0002-9939-1980-0587953-3
MathSciNet review: 587953
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the maximal number of linearly independent vector fields on the grassmannian of oriented k-subspaces of $ {R^n}$, which are induced by linear transformations of $ {\Lambda ^k}({R^n})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R25

Retrieve articles in all journals with MSC: 57R25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0587953-3
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society